DSpace About DSpace Software

Depot Institutionnel de l'UMBB >
Publications Scientifiques >
Publications Internationales >

Please use this identifier to cite or link to this item: http://dlibrary.univ-boumerdes.dz:8080/handle/123456789/432

Titre: Markovian approach of safety engineering of a machines system
Auteur(s): Benmounah, A.
Mots-clés: Reliability
Queuing theory
Issue Date: 2009
Collection/Numéro: European Journal of Scientific Research/ Vol.25, N°3 (2009);pp. 488-498
Résumé: To manage exploitation of a system of machine intended to complete a given work is to guarantee the possibility of having this system in operating condition for one determined duration before preventive repair with a given reliability. It is also to have with the availability of the repair service the quantity of parts necessary for this repair in order to the minimum reduce the time of the forced stopping of the engines. The number of machines (elements) depends especially of the repair quality, the strategy of maintenance and of the repair shop importance. The purpose of the study consists, by using the theory of renewal, the graphs of Markov, and that of the queues while passing from a state to another, to find the dependence between the number of machines to be put in redundancy and the importance of the workshop (stands of repair) and thus to have the sufficient number in order to have an availability guaranteeing the correct operation of the company
URI: http://dlibrary.univ-boumerdes.dz:8080/jspui/handle/123456789/432
ISSN: 1450-216X
Appears in Collections:Publications Internationales

Files in This Item:

File Description SizeFormat
Markovian Approach of Safety Engineering of a.pdf190,52 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback